# SDR AALA20160128011

- Difficulty date: January 26, 2016
- Submitted: January 28, 2016
- Operation: Air carrier
- Aircraft: N840NN
- Make and model: Boeing 737823
- Aircraft serial: 33518
- Aircraft time: 18,498 hours, 7,134 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Condition: Out Of Adjust
- Location: Elevator
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AT FL 390, THE CONTROL YOKE HAD RELAXED WITH ABOUT 4 TO 5 INCHES OF FREE MOVEMENT IN THE PITCH AXIS.  OUTSIDE TEMPERATURE WAS -59 DEGREES CELSIUS.  NO EMER WAS DECLARED. THE FLIGHT CONTINUED & LANDED WITHOUT FURTHER INCIDENT.  CONTROL RETURNED TO NORMAL AT LOWER ALTITUDE OF 10,000 FEET.  ADJUSTED ELEVATOR CABLES EAL, EBL, EAR & EBR IAW AMM 27-31-00-820-801 & SL-27-249.  OPERATIONALLY CHECKED GOOD.  THE ACFT WAS GNDED.
